The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 24, Number 2 (1953), 313-318.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729041

Digital Object Identifier
doi:10.1214/aoms/1177729041

JSTOR
links.jstor.org

Citation

News and Notices. Ann. Math. Statist. 24 (1953), no. 2, 313--318. doi:10.1214/aoms/1177729041. https://projecteuclid.org/euclid.aoms/1177729041


Export citation